# SDR QXEA0200797

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,240 hours, 2,680 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: FE280000
- Part serial: FR073
- Condition: Defective
- Location: Cockpit
- Part time: 519 hours, 625 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MSO- ON TAKEOFF FLIGHT CREW REPORTED, NR 1 POWER LEVER UNABLE TO ADVANCE PAST FLIGHT IDLE.  ABORTED TAKEOFF.  FERRY FLIGHT TO PDX.  REMOVED AND REPLACED POWER LEVER QUADRANT.  OPERATIONAL CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.
